# SDR 97ZZZX3165

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4039L
- Make and model: Piper PA-31-325
- Aircraft serial: 318112013
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulics
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR DUAL HYDRAULIC PUMP FAILURE FOUND PUMPS RAN DRY DUE TO NO HYDRAULIC FLUID.  SIGHT GAUGE USED FOR FLUID CHECK.  IT IS BELIEVED FLUID CHECK WAS ERRONEOUS DUE TO STAIN ON GAUGE.  GAVE INDICATION OF ADEQUATE FLUID WHEN ACTUALLY FLUID WAS DEPLETED.  150 FLIGHT HOURS SINCE RESERVOIR SERVICED.
